Wallace Bizbot (wallacebizbot) wrote in zoloft_nation,
Wallace Bizbot
wallacebizbot
zoloft_nation

One Week

Today is my 7th day on Zoloft.

I had been taking Effexor for 3 years for depression and anxiety but stopped taking it because I began to feel flat and lackadasical. I had really terrible withdrawal effects from it.

I tried going with out meds but made the decision to start something new. I tried Wellbutrin but it made my panic attacks worse, so my doctor put me on Zoloft.

I am feeling better already, but am having some side effects including dryness,decreased appetite, nausea, a "prickly feeling", a feeling like there are "butterflies in my stomach" and sexual side effects.

How many of you experienced things like this and if so, did they go away?

Overall I am feeeling optimistic about this medication and would appreciate any positive stories especially from those who have been on it a while.

Thanks.
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments
i went from effexor to zoloft as well, for the same reasons. i think i was okay within 2 weeks... had similar problems to what you are describing. i'm wondering if it coudl be lingering withdrawal from the effexor... that really is a godawful drug.

good luck
wouldnt surprise me. the effexor withdrawl was hell.
I had pretty much all of those side-effects (expect the butterflies were more nausea) and was complaining about them here myself, but they seem to have subsided now. (It's been a month or so)

My anxiety levels are definately down too, though it hasn't yet helped my obsessiveness, which is mostly what it was meant for.
Thanks for the feedback. That is good to know that the side effects got better. strange thing is i already feel less obsessive, which wasnt the main reason I am taking it